# SDR QXEA2018060400213

- Difficulty date: May 30, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 22,545 hours, 24,082 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Discharge Tube
- Part number: 82624105103
- Condition: Damaged
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO FIRE BOTTLE DISCHARGE TUBE DAMAGED.  R & R THE FIRE BOTTLE DISCHARGE TUBE IAW 26-22-03-000-801, PARA 4A (6), AND AMM 26-22-03-400-801, PARA 1-4 (H).
